# SDR SIMA20210113002

- Difficulty date: January 13, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN OMEGA BEAM SUPPORT ANGLE IS CRACKED, ON TOP SIDE OF WING DECK BETWEEN FR 47 AND 48, INBOARD SIDE OF OMEGA BEAM.  C/A: REMOVED AND REPLACED SUPPORT, IAW SRM 53-23-02.
